Autors:

CiteWeb id: 20150000027

CiteWeb score: 3230

DOI: 10.1086/283366

Originally published in American Naturalist , (Vol.113,No.9 ),(January, 1979),Pp.81-101 by The University of Chicago.

The publication "A General Hypothesis of Species Diversity" is placed in the Top 10000 of the best publications in CiteWeb. Also in the category Biology it is included to the Top 10000. Additionally, the publicaiton "A General Hypothesis of Species Diversity" is placed in the Top 100 among other scientific works published in 2015.
Links to full text of the publication: